A case of Stevens-Johnson syndrome possibly induced by amifostine during radiotherapy

Enrico Zollo, Francesco Cusano, Angela Argenone, Carlo Ivan Cusano, Patrizia Pelosi, Teresa Pironti, Ettore Spacagna, Alfonso Viscusi, Marco Lioce

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Skin reactions to amifostine are considered to be rare. Here we describe the case of a patient who developed a severe skin eruption (Stevens-Johnson syndrome) during radiotherapy probably due to amifostine. As in most of the patients described so far, the worst lesions were located in the skin areas previously treated with radiotherapy.

Original languageEnglish
Pages (from-to)634-635
Number of pages2
JournalTumori
Volume93
Issue number6
Publication statusPublished - Nov 2007

Fingerprint

Amifostine
Stevens-Johnson Syndrome
Radiotherapy
Skin

Keywords

  • Adverse cutaneous effects
  • Amifostine
  • Radiotherapy
  • Stevens-Johnson syndrome

ASJC Scopus subject areas

  • Cancer Research

Cite this

Zollo, E., Cusano, F., Argenone, A., Cusano, C. I., Pelosi, P., Pironti, T., ... Lioce, M. (2007). A case of Stevens-Johnson syndrome possibly induced by amifostine during radiotherapy. Tumori, 93(6), 634-635.

A case of Stevens-Johnson syndrome possibly induced by amifostine during radiotherapy. / Zollo, Enrico; Cusano, Francesco; Argenone, Angela; Cusano, Carlo Ivan; Pelosi, Patrizia; Pironti, Teresa; Spacagna, Ettore; Viscusi, Alfonso; Lioce, Marco.

In: Tumori, Vol. 93, No. 6, 11.2007, p. 634-635.

Research output: Contribution to journalArticle

Zollo, E, Cusano, F, Argenone, A, Cusano, CI, Pelosi, P, Pironti, T, Spacagna, E, Viscusi, A & Lioce, M 2007, 'A case of Stevens-Johnson syndrome possibly induced by amifostine during radiotherapy', Tumori, vol. 93, no. 6, pp. 634-635.
Zollo E, Cusano F, Argenone A, Cusano CI, Pelosi P, Pironti T et al. A case of Stevens-Johnson syndrome possibly induced by amifostine during radiotherapy. Tumori. 2007 Nov;93(6):634-635.
Zollo, Enrico ; Cusano, Francesco ; Argenone, Angela ; Cusano, Carlo Ivan ; Pelosi, Patrizia ; Pironti, Teresa ; Spacagna, Ettore ; Viscusi, Alfonso ; Lioce, Marco. / A case of Stevens-Johnson syndrome possibly induced by amifostine during radiotherapy. In: Tumori. 2007 ; Vol. 93, No. 6. pp. 634-635.
@article{21deaa6026be4f97b91e51f1d29fa969,
title = "A case of Stevens-Johnson syndrome possibly induced by amifostine during radiotherapy",
abstract = "Skin reactions to amifostine are considered to be rare. Here we describe the case of a patient who developed a severe skin eruption (Stevens-Johnson syndrome) during radiotherapy probably due to amifostine. As in most of the patients described so far, the worst lesions were located in the skin areas previously treated with radiotherapy.",
keywords = "Adverse cutaneous effects, Amifostine, Radiotherapy, Stevens-Johnson syndrome",
author = "Enrico Zollo and Francesco Cusano and Angela Argenone and Cusano, {Carlo Ivan} and Patrizia Pelosi and Teresa Pironti and Ettore Spacagna and Alfonso Viscusi and Marco Lioce",
year = "2007",
month = "11",
language = "English",
volume = "93",
pages = "634--635",
journal = "Tumori",
issn = "0300-8916",
publisher = "SAGE Publications Ltd",
number = "6",

}

TY - JOUR

T1 - A case of Stevens-Johnson syndrome possibly induced by amifostine during radiotherapy

AU - Zollo, Enrico

AU - Cusano, Francesco

AU - Argenone, Angela

AU - Cusano, Carlo Ivan

AU - Pelosi, Patrizia

AU - Pironti, Teresa

AU - Spacagna, Ettore

AU - Viscusi, Alfonso

AU - Lioce, Marco

PY - 2007/11

Y1 - 2007/11

N2 - Skin reactions to amifostine are considered to be rare. Here we describe the case of a patient who developed a severe skin eruption (Stevens-Johnson syndrome) during radiotherapy probably due to amifostine. As in most of the patients described so far, the worst lesions were located in the skin areas previously treated with radiotherapy.

AB - Skin reactions to amifostine are considered to be rare. Here we describe the case of a patient who developed a severe skin eruption (Stevens-Johnson syndrome) during radiotherapy probably due to amifostine. As in most of the patients described so far, the worst lesions were located in the skin areas previously treated with radiotherapy.

KW - Adverse cutaneous effects

KW - Amifostine

KW - Radiotherapy

KW - Stevens-Johnson syndrome

UR - http://www.scopus.com/inward/record.url?scp=38549145871&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38549145871&partnerID=8YFLogxK

M3 - Article

VL - 93

SP - 634

EP - 635

JO - Tumori

JF - Tumori

SN - 0300-8916

IS - 6

ER -